# SDR UIEA2019022103299

- Difficulty date: February 21, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,975 hours, 11,977 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Crossed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WXR DSPY" FAULT ON FO HIST WHEN WXR PWR SELECTED.( T/S TO R EFIS SYM GENERATOR. TRANSFER TO MDDR 107661 MEL 34-22-05B. CAT "C" MX ACTION C/W. MCC NOTIFIED. PLACARD INSTALLED. DISP BA @ 1744Z.         LOG PAGE 1032655: T/S PER WDM 34-22-34. FOUND WIRES CROSSED AT TB119 H61,H63. CORRECTED WIRES PER WDM 34-22-00. OPS CHECKS OK PER AMM 34-22-00. MDDR # 107661 CLOSED AND PLACARD REMOVED.  )
